It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sarah on December 13, 2000 at 03:07:20:

In Reply to: tegrotol side effects posted by julie on December 01, 2000 at 20:33:43:

: Hello. i was on four hundred mgs of dilantin, but i broke out in a rash so the doc is weaning me off that and put me on tegrotal 400mgs a day. Can anyone tell me some of the side effects to this drug.?? Any advice would be great.

Hi

My son was put on ever increasing doses of tegeratol to control his seisures. Lasted for a month or so and then had breakthrough seisures. he also hallucinated while on the drug. He is now on epilim since September has not had any seisures and is no longer seeing monsters! Just be careful what drug suits one person doesn't suit another.


Follow Ups

All times are GMT -7. The time now is 06:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!